# SDR HALA0800569

- Difficulty date: April 24, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 21,271 hours, 4,062 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON THE HORIZONTAL STAB CENTER SECTION, UPPER SURFACE SKIN, RBL 32.5, STR 7, AROUND 1 FASTENER.  CORROSION REMOVED AND SURFACE FINISH RESTORED, IAW SRM 55-10-01, FIG 101, REV 76 AND ANZ T.I. 190114804-0001.
